# SDR CALA2023031500766

- Difficulty date: March 15, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N12012
- Make and model: Boeing 787-10
- Aircraft serial: 30145
- Aircraft time: 12,520 hours, 1,778 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Circuit Board
- Part number: NA
- Condition: Unknown
- Location: #24 Cntrlr
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EICAS STATUS MESSAGES CHECK {B787-05-3-0002} - STATUS MSG WING ANTI- ICE ZONE. RAN SYS TEST TEST FAILS MAINT MSG 30-20084 WIPCU ZONE CONTROL CARD 24 HAS AN INTERNAL FAULT. WIPCU ZONE CONTROL CARD 24 FAULTING CW MEL OK TO DEFER WIPS ZONE REMOVED AND REPLACED CIRCUIT BOARD CARD ZONE CONTROLLER #24 FOR THE WING ANTI ICE SYSTEM, OPS CHECK PER AMM DMC B787-A-30-10-F1-28A-421A, TEST PASSED, MSG SHOWED NOT ACTIVE. PARTS USED:  78-3011-9-9001,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1605668  SN OFF 0178 IPC REFERENCE # 30-11-04 BOARD, CIRCUIT,  OFF 78-3011-9-9001 8178 ON 78-3011-9-9001 7725
